0

votes

Reaction from digestive enzymes and ox bile

Commented on January 20, 2015
Created January 20, 2015 at 1:48 AM

Warning: there is poop talk.

I suspected that I wasn't digesting my fats because my stool was a 5 on the bristol stool chart, floating, and slightly yellow. My skin during this time was very dry and breaking out (the breaking out only starting after the diet and I've been on the diet for a year).

I started taking Now Super Enzymes to help with the fat digestion. The enzymes contain HCl and ox bile along with some herbs. After only 2 days, my skin is soft, not near as red, and MUCH less dry. I thought the supplements were great. I have also been in a good mood since I started taking them, although it's only been a few days.

My big concern: I went to the bathroom, and my stool was still yellowish and floating... the only difference is that there was a large amount of mucus in it. Like it looked like snot. I'm kind of scared now. Should I stop taking the supplements?? Or is the mucus a sign that my body is detoxing in a way??? I can't imagine that my body would just start forming the mucus and excreting it in only a few days.

Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

1 Answers

1
96440612cf0fcf366bf5ad8f776fca84

(19473)

on January 20, 2015
at 01:46 PM

It looks like overall the digestive enzymes were helpful.  There are a number of reasons for mucus in stool.  Here's what I was able to find by google.

 

It's probably not too big a deal, but if it doesn't go away, get it checked.  Could be IBS or UC or other stuff.  I've had that myself when I first took saccharomyces boulardii, but went away afer a few days.

 

Ede167512744dbbeb0869761759474e7

on January 20, 2015
at 07:20 PM

Thanks! If the mucus doesn't go away, I'll stop taking the emzymes.

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!